Browse by Condition
More Conditions >

Home Beechams All In One Tablets - 16

Front Door Pharmacy - Beechams All In One Tablets - 16

Beechams All In One Tablets - 16

Beechams All-In-One provides all the relief you need for cold symptoms, including a chesty cough

In Stock In Stock

Our Price: £3.67

10%

Was: £4.10
You Save: £0.43

Quantity:

Beechams All In One Tablets - 16 - Item Details

Beechams All-In-One provides All the relief you need for cold symptoms, including a chesty cough Each caplet contains: Paracetamol 250mg, Guaiphenesin 100mg and Phenylephrine Hydrochloride 5mg. Do not take with any other cold or decongestant products or other paracetamol

Directions

Adults and children over 12 years: Take 2 Tablets every 4 hours as necessary. Do not take more than 8 Tablets in 24 hours.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Beechams All In One Tablets - 16
88% Buy the item featured on this page

Beechams All In One Tablets - 16

Our Price: £3.67

Front Door Pharmacy - Beechams All In One Tablets - 24
6% Buy...

Beechams All In One Tablets - 24

Our Price: £4.15

Front Door Pharmacy - Beechams Flu-Plus Hot Lemon Sachets - 10
3% Buy...

Beechams Flu-Plus Hot Lemon Sachets - 10

Our Price: £3.82

Front Door Pharmacy - Beechams Ultra All-In-One Cranberry & Blackcurrant - 10
2% Buy...

Beechams Ultra All-In-One Cranberry & Blackcurrant - 10

Our Price: £4.89

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio